Back close

Schur convexity of Stolarsky’s extended mean values

Publication Type : Journal Article

Publisher : Journal of Mathematical Inequalities

Source : Journal of Mathematical Inequalities, Element D.O.O., Volume 10, Number 3, p.725-735 (2016)

Url :

Campus : Bengaluru

School : School of Engineering

Department : Mathematics

Year : 2016

Abstract : In the recent years, the Schur convexity and Schur geometrically convexity of Stolarsky's mean values have grabed the focus of many mathematicians and researchers. In this article, the Schur convexity of Stolarsky's extended type mean values are discussed. © ELEMENT, Zagreb.

Cite this Research Publication : Dr. K. Murali and Nagaraja, K. Mc, “Schur convexity of Stolarsky's extended mean values”, Journal of Mathematical Inequalities, vol. 10, pp. 725-735, 2016.

Admissions Apply Now